# SDR YENA2021091700592

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK DISCOVERED. FIXED LEADING EDGE SKIN BTW RIB19 & 20 OF THE SLAT TRACK CUTOUT #5 RH WING; (REF TOMX NR 00094) ACCOMPLISHED REPAIR IAW SRM 57-49-01/REPAIR 51P PAR 4.D.
